MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; N/A

INTEGRA NEUROSCIENCES PR ACCUDRAIN WITH ANTI-REFLUX VALVE; N/A
Catalog Number INS8401
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Medwatch report# (mw5177375) has been received with the following information: "pt had an integra lumbar drain placed on (b)(6) 2025.On (b)(6) 2025, the lumbar drain was noted to beleaking.Upon further inspection, the lumbar drain had a pin hole in the tubing.The lumbar drain was removed." additional information has been requested.
 
Additional Manufacturer Narrative
The accudrain (ins8401) with anti-reflux valve was not returned for evaluation and no photos showing the reported conditions were provided.Device history record (dhr) review - lot number information was provided; therefore, the dhr was reviewed and met all in-process inspections and testing requirements as specified, including a leak test performed to each manufactured unit.The leak test is performed using a calibrated instrument that measures pressure decay in a specified amount of time.Failure analysis - based on the information provided, even though the external drainage system (accudrain) was reported in the medwatch report, the description states that the pin hole was in the ¿lumbar drain¿ tubing which may be referring to the catheter itself.Potential root cause - a root cause determination is not possible at this moment since the unit was not returned and no photos were made available for evaluation.However, since each unit is tested for leaks, a possible cause found in the device fmea is that the tubing or component was broken during shipping.No corrective and preventive action (capa) has been issued related to the reported condition in the last two (2) years, and no capa escalation or additional actions are deemed necessary at this moment.No complaint trend signal has been identified for the reported condition.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
ACCUDRAIN WITH ANTI-REFLUX VALVE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23661521
Report Number2648988-2025-00047
Device Sequence Number10215863
Product Code JXG
UDI-Device Identifier10381780023883
UDI-Public10381780023883
Combination Product (Y/N)N
PMA/510(K) Number
K042825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINS8401
Device Lot Number7564324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight60 KG
Patient RaceWhite